Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of the uniqueness of Haar measure


Author: David L. Johnson
Journal: Proc. Amer. Math. Soc. 55 (1976), 250-251
DOI: https://doi.org/10.1090/S0002-9939-1976-0396914-8
MathSciNet review: 0396914
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Livre VI: Intégration. Chap. 7: Mesure de Haar. Chap. 8: Convolution et représentations, Actualités Sci. Indust., no. 1306, Hermann, Paris, 1963. MR 31 #3539.
  • [2] H. Cartan, Sur la mesure de Haar, C. R. Acad. Sci. Paris 211(1940), 759-762. MR 3, 199. MR 0005742 (3:199a)
  • [3] F. P. Greenleaf and M. Moskowitz, Cyclic vectors for representations associated with positive definite measures: nonseparable groups, Pacific J. Math. 45(1973), 165-186. MR 0349896 (50:2389)
  • [4] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, Princeton, N. J, 1953. MR 14, 883. MR 0054173 (14:883c)
  • [5] W. Rudin, Fourier analysis on groups, Interscience Tracts inPure and Appl. Math., no. 12, Interscience, New York and London, 1962. MR 27 #2808. MR 0152834 (27:2808)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0396914-8
Keywords: Locally compact group, Haar measure, translation invariant measure, approximate identity
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society